# SDR VNAA202203081115

- Difficulty date: March 6, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 25,097 hours, 19,151 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

SHORTLY AFTER TAKE OFF THE CREW RECEIVED A GEAR DISAGREE MESSAGE. THEY RAN THE QRH AND RETURNED TO DAY. CLIMB GEAR DISAGREE WARNING RAN QRC/QRH MESSAGE EXTINGUISHED RTF . INITIAL MSG APPEARED AROUND 600 FT WITH A PROX SYS 1 FAULT S MSG. THEY WERE NOT OVERWEIGHT AT LANDING. THEY DID NOT DECLARE AN EMERGENCY THEMSELVES, HOWEVER ATC DECLARED FOR THEM AND ROLLED THE TRUCKS. THE PASSENGERS DID NOT BRACE. THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE. THE AIRCRAFT IS CURRENTLY IN MAINTENANCE. INTERROGATED MDC AND FOUND B1- 007697 007249 007437 005968 007412. TROUBLESHOT B1-007412 IAW CRJ 700 FIM 32-61-05-810-828-A01, FOUND PX37 TO BE OUT OF RIG. ADJUSTED PX37 IAW CRJ 700 AMM 32-61-05-820-805-A01. RIG CHECK GOOD AT THIS TIME. GEAR SWING GOOD AT THIS TIME IAW CRJ 700 AMM 32-30-00-865-801-A01.
